# SDR HNAA2009033100102

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 50,965 hours, 56,787 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Sparks
- Location: Cabin
- Part time: 50,965 hours, 56,787 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS SPARKS COMING FROM SIDEWALL OVERHEAD LIGHT SWITCH AT FLIGHT ATTENDANT POSITION.  HAPPENED ONCE.  MAINT INSPECTED AND FOUND 3 BULBS OUT.  NO OTHER DEFECTS NOTED.   RELAMPED, OPS CHECK GOOD.
